# SDR ASAA0752130

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 799 hours, 282 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 284A04214
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECT WARNING LIGHT ON OVERHEAD PANEL ILLUMINATED.  BITE TEST SHOWS SPCU INOP.  REPLACED SPCU, OP CHECKS NORMAL.
